# SDR QR9R2025031100004

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9337
- Aircraft time: 4,568 hours
- System (JASC): 2140 · Heating System
- Part: Ejector
- Part number: JBS8821
- Part serial: K35436
- Condition: Inoperative
- Location: Heater
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

HEATER INOP. WENT TO 100% DURING RUN-UP, INOP BELOW 10 C. REMOVED AND REPLACED HEATER EJECTOR ASSY IAW AMM 21-41-00, 4-1.OPS CHECK GOOD.
